# SDR SWAA2013091820272

- Difficulty date: September 11, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 33,464 hours, 21,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN CABIN CUSP WEB SKIN DAMAGED AT STATION 674, RBL 52.  R&R WEB IAW SRM.
